Suivre
Erhan Set
Erhan Set
Prof. Dr., Ordu University, Turkey
Adresse e-mail validée de odu.edu.tr
Titre
Citée par
Citée par
Année
Hermite–Hadamard’s inequalities for fractional integrals and related fractional inequalities
MZ Sarikaya, E Set, H Yaldiz, N Başak
Mathematical and Computer Modelling 57 (9-10), 2403-2407, 2013
10772013
On new inequalities of Simpson’s type for s-convex functions
MZ Sarikaya, E Set, ME Ozdemir
Computers & Mathematics with Applications 60 (8), 2191-2199, 2010
329*2010
New inequalities of Ostrowski type for mappings whose derivatives are s-convex in the second sense via fractional integrals
E Set
Computers & Mathematics with Applications 63 (7), 1147-1154, 2012
3132012
On some inequalities of Hermite–Hadamard type via m-convexity
ME Özdemir, M Avcı, E Set
Applied Mathematics Letters 23 (9), 1065-1070, 2010
1922010
On some new inequalities of Hadamard type involving h-convex functions
MZ Sarikaya, E Set, ME Ozdemir
Acta Math. Univ. Comenian.(NS) 79 (2), 265-272, 2010
1912010
Some new Hadamard type inequalities for co-ordinated m-convex and (α, m)-convex functions
ME Özdemir, E Set, SET Erhan
Hacettepe journal of mathematics and statistics 40 (2), 219-229, 2011
1732011
New some Hadamard's type inequalities for co-ordinated convex functions
MZ Sarikaya, E Set, ME Ozdemir, SS Dragomir
arXiv preprint arXiv:1005.0700, 2010
1622010
On the Hermite-Hadamard inequality and other integral inequalities involving two functions
E Set, ME Özdemir, SS Dragomir
Journal of Inequalities and Applications 2010, 1-9, 2010
1542010
Ostrowski's type inequalities for (α, m)-convex function
ME Ozdemir, H Kavurmaci, E Set
Kyungpook mathematical journal 50 (3), 371-378, 2010
1252010
Hermite-Hadamard type inequalities for the generalized k-fractional integral operators
E Set, J Choi, A Gözpinar
Journal of inequalities and applications 2017, 1-17, 2017
1242017
On new inequalities of Hermite–Hadamard–Fejér type for convex functions via fractional integrals
E Set, İ İşcan, MZ Sarikaya, ME Özdemir
Applied Mathematics and Computation 259, 875-881, 2015
1212015
The Hermite-Hadamard's inequality for some convex functions via fractional integrals and related results
E Set, MZ Sarikaya, ME Özdemir, H Yıldırım
Journal of Applied Mathematics, Statistics and Informatics 10 (2), 69-83, 2014
1122014
New inequalities of Ostrowski's type for s-convex functions in the second sense with applications
E Set, ME Ozdemir, MZ Sarikaya
arXiv preprint arXiv:1005.0702, 2010
1102010
On generalized Grüss type inequalities for k-fractional integrals
E Set, M Tomar, MZ Sarikaya
Applied Mathematics and Computation 269, 29-34, 2015
1092015
On some inequalities for s-convex functions and applications
ME Özdemir, Ç Yıldız, AO Akdemir, E Set
Journal of Inequalities and Applications 2013, 1-11, 2013
1062013
On (hm)-convexity and Hadamard-type inequalities
ME Ozdemir, AO Akdemir, E Set
arXiv preprint arXiv:1103.6163, 2011
942011
Simpson type integral inequalities for convex functions via Riemann-Liouville integrals
E Set, AO Akdemir, EM Özdemir
Filomat 31 (14), 4415-4420, 2017
922017
Integral inequalities via several kinds of convexity
ME Özdemir, E Set, M Alomari
Creat. Math. Inform 20 (1), 62-73, 2011
882011
On Hadamard-type inequalities involving several kinds of convexity
E Set, ME Özdemir, SS Dragomir
Journal of inequalities and applications 2010, 1-12, 2010
832010
On new inequalities of Simpson’s type for convex functions, RGMIA Res
MZ Sarikaya, E Set, ME Özdemir
Rep. Coll 13 (2), 2010
782010
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20